On a global realization of a discrete series for SU(n, 1) as applications of Szegö Operator and limits of discrete series

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)429-456
Number of pages28
JournalTokyo Journal of Mathematics
Volume12
Issue number2
DOIs
Publication statusPublished - 1989

Fingerprint

Series
Operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{073f4d8de8d643638fbc1ebcd25a9b84,
title = "On a global realization of a discrete series for SU(n, 1) as applications of Szeg{\"o} Operator and limits of discrete series",
author = "Takeshi Kawazoe",
year = "1989",
doi = "10.3836/tjm/1270133190",
language = "English",
volume = "12",
pages = "429--456",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - On a global realization of a discrete series for SU(n, 1) as applications of Szegö Operator and limits of discrete series

AU - Kawazoe, Takeshi

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84972540636&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972540636&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270133190

DO - 10.3836/tjm/1270133190

M3 - Article

VL - 12

SP - 429

EP - 456

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -